A numerical method for quasilinear singular perturbation problems with turning points

    Research output: Contribution to journalArticlepeer-review

    12 Citations (Scopus)

    Abstract

    In this paper we consider a quasilinear singular perturbation problem with turning points. First derivatives of the exact solution are estimated. Then an approximate problem is constructed. Finally we give an algorithm whose accuracy is good for arbitrary epsilon > 0.

    Original languageEnglish
    Pages (from-to)155-164
    Number of pages10
    JournalComputing
    Volume46
    Issue number2
    Publication statusPublished - 1991

    Keywords

    • Singular perturbation
    • Boundary value problems
    • Finite difference
    • Turning point

    Cite this